# SDR UIEA2025062800818

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - L1 ENTRY DR UPR HINGE DOUBLER FND CRACKED.  DOUBLER REPLACED AS PER SRM 51-10-02 AND NEW DOUBLER HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW DOUBLER INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED.
